Cece7

178d

I’ve been on Effexor for a couple months now (currently taking 150) and everything has been working really well. I’ve been seeing so many improvements. The only thing I’ve been slightly concerned about is that I keep having random hot flashes. I’m not sure if it just happened to align with when I started the medication or if it’s due to the medication. I really don’t want to switch because this is finally working for my anxiety and depression symptoms unlike the others which were never enough. Has anyone else here struggled with randomly feeling warm on this medication? Or do you think maybe it’s just coincidence and related to something else?

Hyperhidrosis

Excessive Sweating

Venlafaxine

View all
  • packersfan95

    178d

    Wait…i’m on effexor (225) and i’ve been on it for months now and I mostly get night sweats really bad but i’ve noticed in general my body temperature is harder to cool down…I get hot way more easily. i’m guessing it’s just a side effect of the medication?? I just have a bunch of fans in my apartment to help lol

    • Cece7

      178d

      so weird! I kept reading online that it’s supposed to help people with hot flashes so I’m super confused by that. I’ve been debating switching meds because it’s uncomfortable when it happens but at the same time it’s more comfortable than side effects of other medications and I’m not sure if I want to mess around and risk a worse one

      • packersfan95

        178d

        yeah so far this and adding a dose of rexulti have been my best combo so far I don’t want to have to change because of it but it’s so bad

  • sadiesolitary

    178d

    Yeah I'm on same dose for about six months and I get hot flashes and sweats at night as well.

    • Cece7

      178d

      Thanks that is helpful to know! Have you tried any other medications that have helped or are you just settling with the side effects? I’ve been debating if it’s worth switching again but feel like no medication is perfect and this symptom is something I can handle for the moment.

      • sadiesolitary

        164d

        I'm settling with the side effects because I read that it's difficult to get off Effexor because of the severe withdrawal symptoms

    • packersfan95

      164d

      wait night sweats too?! I always attributed it to me when I don’t take my night meds, but maybe that’s just because I wake up at night to actually notice it more omg 😳 😅 i’m learning so much in this post

  • Migisi

    164d

    I've taken Effexor for years, and it works well, but I get hot flashes and night sweats too. I've wondered why, and now I know. A doctor told me it was menopause still, but I got that over with in my 40s!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.